# SDR FDEA201701290280

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 53,328 hours, 21,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS A PUNCTURE IN THE UPPER SURFACE  APPROXIMATELY IN THE MIDDLE OF FLAP CAUSED BY LOOSE  FASTENER FROM DROP DOWN PANEL IN FRONT OF PUNCTURE.   REMOVED DAMAGE AND ACCOMPLISHED HFEC OF DAMAGE CUTOUT AREA. NO INDICATIONS NOTED IAW NTM PT6 51-10-08.  A DOUBLER  WAS FABERICATED AND INSTALLED DOUBLER IAW SRM 57-50-00.  SEALED, PAINTED, AND COMPLETED INSTALLATION IAW SRM 57-50-00, FIGURE 205.  OPERATED FLAPS IAW AMM ADJ/TEST IAW 27-50-00-05.  OK FOR SERVICE.
